Volume 15, issue 5 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On the transfer reducibility of certain Farrell–Hsiang groups

Christoph Winges

Algebraic & Geometric Topology 15 (2015) 2919–2946
Abstract

We show how the existing proof of the Farrell–Jones conjecture for virtually poly-–groups can be improved to rely only on the usual inheritance properties in combination with transfer reducibility as a sufficient criterion for the validity of the conjecture.

Keywords
Farrell–Jones conjecture, transfer reducibility, Farrell–Hsiang method, resolution of fixed points, fixed-point free actions
Mathematical Subject Classification 2010
Primary: 18F25
Secondary: 54H25, 55U10
References
Publication
Received: 9 October 2014
Revised: 5 March 2015
Accepted: 6 March 2015
Published: 10 December 2015
Authors
Christoph Winges
Mathematisches Institut
Westfälische Wilhelms-Universität Münster
Einsteinstr. 62
D-48149 Münster
Germany